# SDR REXA97280

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: A703B
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT GEN FELL OFF LINE APPROX 6 TIMES FOR APPROX 1 SECOND AMPS FLUCTUATED AND GEN CAP FLASHED ON AND OFF.  MEGGED AL WIRING, REPLACED TERMINAL ENDS AT RIGHT STARTER GEN.  REPLACED RIGHT STARTER CONTACTOR AND REPAIRED FUSE HOLDER 2PB9.  (M)
